# SDR ASOA2011112510004

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 25,101 hours, 13,628 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Control Unit
- Part number: 355022003
- Part serial: 0010
- Condition: Faulty
- Location: Mlg
- Part time: 28,890 hours, 25,873 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 4163 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON SHORT FINAL.  MX INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT. OPS CHECKED GOOD.
